Alert archive / Oregon / Wind Advisories in 2006

Wind Advisory 36, NWS Medford, OR

December 26, 20065 counties in Oregon

NWS Medford, OR issued this wind advisory at Dec 26, 2006, 8:38 AM PST for 5 counties in Oregon. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2006, 8:38 AM PST (16:38 UTC)
Expired
Dec 26, 2006, 2:00 PM PST
In force
5 hr
Issued by
NWS Medford, OR

Counties Curry County, OR, Jackson County, OR, Josephine County, OR, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 55 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 4.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2006-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2006-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
617 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 261638
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
838 AM PST TUE DEC 26 2006

ORZ021-022-270000-
/O.CON.KMFR.HW.W.0035.000000T0000Z-061227T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
838 AM PST TUE DEC 26 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

A STRONG LOW PRESSURE SYSTEM MOVING TOWARD THE OREGON COAST WILL
PRODUCE SOUTH WIND GUSTS TO 60 TO 70 MPH ALONG THE SOUTH OREGON
COAST TODAY. THE STRONGEST GUSTS WILL BE FROM AROUND GOLD BEACH
TO CAPE ARAGO.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-262200-
/O.CON.KMFR.HW.W.0035.000000T0000Z-061226T2200Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
838 AM PST TUE DEC 26 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON. 

AN APPROACHING STRONG COLD FRONT HAS INCREASED WINDS IN THE
SHASTA VALLEY TO 40 MPH WITH GUSTS ABOVE 60 MPH. THESE WINDS WILL
CONTINUE THROUGH EARLY THIS AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ORZ024-026-029>031-262200-
/O.NEW.KMFR.WI.Y.0036.061226T1638Z-061226T2200Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
838 AM PST TUE DEC 26 2006

...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. 

A STRONG COLD FRONT IS INCREASING WINDS ACROSS SOUTHWEST AND SOUTH
CENTRAL OREGON. SOUTH WINDS 25 MPH WITH GUSTS TO 35 MPH ARE
EXPECTED THROUGH EARLY AFTERNOON ACROSS JOSEPHINE AND JACKSON
COUNTIES. SOUTH WINDS 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED
ACROSS KLAMATH AND LAKES COUNTIES THROUGH EARLY THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
1 follow-up statement
000 
WWUS76 KMFR 262155
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
155 PM PST TUE DEC 26 2006

ORZ024-026-029>031-262300-
/O.EXP.KMFR.WI.Y.0036.000000T0000Z-061226T2200Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
155 PM PST TUE DEC 26 2006

...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON.
WINDS WILL CONTINUE GUSTY THROUGH THIS EVENING...THEN SLOWLY DIMINISH. 

$$

CAZ081-270200-
/O.EXT.KMFR.HW.W.0035.000000T0000Z-061227T0200Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
155 PM PST TUE DEC 26 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON. 

AN APPROACHING STRONG COLD FRONT HAS INCREASED WINDS IN THE
SHASTA VALLEY TO 40 MPH WITH LOCAL GUSTS TO 60 MPH. THESE
WINDS WILL CONTINUE THROUGH EARLY THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ORZ021-022-270000-
/O.CON.KMFR.HW.W.0035.000000T0000Z-061227T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
155 PM PST TUE DEC 26 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

A STRONG LOW PRESSURE SYSTEM MOVING TOWARD THE OREGON COAST WILL
PRODUCE SOUTH WIND GUSTS TO 60 TO 70 MPH ALONG THE SOUTH OREGON
COAST TODAY. THE STRONGEST GUSTS WILL BE FROM AROUND GOLD BEACH
TO CAPE ARAGO.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Dec 26, 3:26 AM PST, 5 hours 12 minutes earlier.

Area forecast discussion, Dec 26, 3:26 AM PST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
326 AM PST TUE DEC 26 2006

...VERY WET AND LOCALLY VERY WINDY CONDITIONS WITH SOME FLOODING
WILL CONTINUE TODAY FOR SOUTHWEST OREGON AND NORTHWEST
CALIFORNIA...

.DISCUSSION...A DEEP LOW PRESSURE SYSTEM IS APPROACHING THE OREGON
COAST WITH A BROAD FETCH OF RICH MOISTURE STEMMING FROM NEAR 30N
BEING PUMPED IN WITH THE AID OF A 100+ KT UPPER JET. RAINFALL
TOTALS ARE IMPRESSIVE WITH 24HR TOTALS RANGING FROM 2-6 INCHES WEST
OF THE CASCADES WITH THE HIGHEST AMOUNTS BEING MEASURED FROM CURRY
THROUGH JOSEPHINE AND SOUTHERN COOS AND DOUGLAS COUNTIES. WITH
CONTINUING RAIN INTO THE AREA...THE SMALL STREAM FLOOD ADVISORY WILL
REMAIN IN EFFECT TODAY. FLOOD WARNINGS ARE ALSO IN EFFECT FOR
STRETCHES OF THE COQUILLE AND LOWER ROGUE.

THE SURFACE LOW IS NOT HANDLED SIMILARLY BY THE GFS AND NAM...AND
HAVE FAVORED A BLEND OF THE SREF ENSEMBLE MEAN AND THE GFS WHICH
POINTS TOWARD A 996MB LOW REACHING THE NORTHERN OREGON COAST
BETWEEN 4PM-7PM THIS EVENING. WINDS ARE GUSTING TO 50 KTS AT BUOY
15 OFF PORT ORFORD AND 40-50KTS ALONG THE SOUTH COAST. EXPECT THIS
TO CONTINUE THROUGH THE DAY WITH GUSTS OF 60-70 MPH POSSIBLE
ACROSS THE COASTAL STRIP. A HIGH WIND WARNING HAS BEEN ISSUED.
SOME GUSTY S-SE WINDS ARE ALSO LIKELY INLAND TODAY. A WIND
ADVISORY HAS ALSO BEEN POSTED FOR THE SHASTA VALLEY.

THE LOW WILL MOVE INLAND THIS EVENING WITH WEAKENING WINDS...TAPERING
RAIN RATES...AND LOWERING SNOW LEVELS. THE SNOW LEVELS HAVE
REMAINED FAIRLY HIGH...ABOVE PASS LEVELS BETWEEN 5500-7000 FEET.
THE SNOW LEVEL WILL DIP TONIGHT AS COOLER AIR SPREADS IN WITH THE
UPPER TROUGH. HAVE PUT UP A SNOW ADVISORY ABOVE 4500 FEET FOR
PORTIONS OF SISKIYOU COUNTY. SNOW LEVELS WILL START HIGHER AND
ENDING LOWER. SNOW LEVELS MAY NEED TO BE REFINED SOMEWHAT HERE BY
THE DAY SHIFT.

LINGERING MAINLY WEST SIDE SHOWER CHANCES ARE ON TAP FOR WEDS...THEN
DRIER AND COOLER WEATHER WITH VALLEY FOG FOR THURS-FRI COOLER
UNDER HIGH PRESSURE.

&&

.AVIATION...VERY MOIST PERIOD. MTNS OBSCD. MVFR TO SCT IFR CONDS
ALONG THE COAST WITH STRONG MOIST FLOW FROM THE EPAC. HIGHER CIGS
INLAND. STRONG SOUTH WINDS WITH LOCAL LOW LEVEL WIND SHEAR.
CONDITIONS COOL TONIGHT WITH LOWERING FREEZING LEVELS...DECREASING
WINDS...AND DECREASING PRECIP RATES. IFR CONDS IN SNOW FOR THE
MOUNTAINS AND SOME EAST SIDE AREAS ALSO ON TAP TONIGHT THROUGH EARLY
WEDS.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 4 PM PST THIS AFTERNOON FOR ORZ021-
     ORZ022.
     HIGH SURF ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR ORZ021-
     ORZ022.

CA...WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR CAZ081.
     SNOW ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM PST WEDNESDAY
     FOR CAZ080-CAZ082-CAZ083 ABOVE 4500 FEET.

PACIFIC COASTAL WATERS...STORM WARNING UNTIL 4 PM PST THIS AFTERNOON
     FOR PZZ350-PZZ356.
     HAZARDOUS SEAS WARNING UNTIL 10 PM PST WEDNESDAY FOR PZZ350-
     PZZ356-PZZ370-PZZ376.
     GALE WARNING UNTIL 4 PM PST THIS AFTERNOON FOR PZZ370-PZZ376.

STAVISH
Hazardous weather outlook, Dec 26, 8:00 AM PST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
800 AM PST TUE DEC 26 2006

ORZ021>024-271400-
CENTRAL DOUGLAS COUNTY-CURRY COUNTY COAST-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-SOUTH CENTRAL OREGON COAST-
800 AM PST TUE DEC 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

THE CONTINUING RAINS ASSOCIATED WITH A PACIFIC FRONTAL SYSTEM WILL
CREATE FLOODING CONDITIONS FOR THE COQUILLE RIVER AT SEVERAL
POINTS...FLOOD WARNINGS ARE IN EFFECT FOR SEVERAL AREAS ALONG THE
COQUILLE RIVER THROUGH MIDNIGHT...SEE PRODUCT FOR DETAILS...AS THE
STRONG SYSTEM MOVES ONTO THE OREGON COAST...WINDS WILL INCREASE TO
NEAR 70 MILES PER HOUR IN LOCATIONS WHICH PROMPTS A WIND WARNING
THROUGH 4PM THIS AFTERNOON...SEE PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THROUGH EARLY WEDNESDAY MORNING FLOODING CONDITIONS CONTINUE...FLOOD
WARNINGS ARE IN EFFECT THROUGH EARLY MORNING THURSDAY...AS THE RAINS
GRADUALLY TAPER OFF THE RIVERS SHOULD BEGIN TO RECEDE BELOW FLOOD
LEVELS BY THURSDAY AFTERNOON...HOWEVER WITH THE NEXT APPROACHING
PACIFIC SYSTEM RAINS WILL BEGIN AGAIN OVER THE WEEKEND WHICH MAY
CREATE FLOODING CONDITIONS AGAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-082-083-271400-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-WESTERN SISKIYOU COUNTY-
604 AM PST TUE DEC 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

A STRONG PACIFIC SYSTEM WILL MOVE THROUGH CALIFORNIA
BRINGING COOLER MOIST AIR INTO THE REGION WHICH WILL LOWER THE SNOW
LEVELS THEREBY PROMPTING A SNOW ADVISORY DUE TO THE EXPECTED
ACCUMULATION OF 1 TO 3 INCHES IN THE LOWER ELEVATIONS AND 3 TO 7
INCHES IN THE HIGHER ELEVATIONS STARTING THIS EVENING THROUGH
MIDNIGHT...SEE PRODUCT FOR DETAILS. WINDS IN THE SHASTA VALLEY WILL
CONTINUE TO GUST AROUND 60 MILES PER HOUR IN ASSOCIATION WITH THIS
PACIFIC SYSTEM THEREBY PROMPTING A WIND WARNING THROUGH 2 PM
TODAY...SEE PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

AS THE BULK OF THIS SYSTEM MOVES WEST SNOW SHOULD BEGIN TO TAPER OFF
BELOW ADVISORY LEVELS BY SUNRISE...THE NEXT PACIFIC SYSTEM MAY BRING
ANOTHER ROUND OF SNOW WHICH MAY PROMPT NEW ADVISORIES AND OR
WARNINGS IF NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

BUNKER

In the hours before

Local storm report, Dec 26, 7:35 AM PST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
735 AM PST TUE DEC 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     HEAVY RAIN       SUTHERLIN               43.39N 123.32W
12/26/2006  M2.20 INCH       DOUGLAS            OR   PUBLIC

            22 HOUR ACCUMULATION ENDING AT 7AM

&&

BUNKER
Local storm report, Dec 26, 7:43 AM PST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
743 AM PST TUE DEC 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     HEAVY RAIN       2 SE ROSEBURG           43.20N 123.33W
12/26/2006  M1.39 INCH       DOUGLAS            OR   TRAINED SPOTTER

            24 HOUR ACCUMULATION ENDING AT 7AM

&&

BUNKER
Local storm report, Dec 26, 7:44 AM PST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
744 AM PST TUE DEC 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     NON-TSTM WND GST 5 NW ASHLAND            42.24N 122.77W
12/26/2006  E37 MPH          JACKSON            OR   TRAINED SPOTTER

            SOUTHEAST DIRECTION AT 26 MPH

&&

BUNKER
Local storm report, Dec 26, 8:11 AM PST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
811 AM PST TUE DEC 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HEAVY RAIN       5 NNE SELMA             42.34N 123.57W
12/26/2006  M3.88 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR ACCUMULATION ENDING AT 8AM

&&

BUNKER
Local storm report, Dec 26, 8:17 AM PST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
817 AM PST TUE DEC 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     NON-TSTM WND GST 2 WNW ASHLAND           42.20N 122.73W
12/26/2006  E35 MPH          JACKSON            OR   TRAINED SPOTTER

            ESTIMATED G35-40MPH

&&

BUNKER
Local storm report, Dec 26, 8:21 AM PST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
821 AM PST TUE DEC 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HEAVY RAIN       5 WSW WILDERVILLE       42.36N 123.56W
12/26/2006  E3.50 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            17.5 HOUR ACCUMULATION ENDING AT 7AM

&&

BUNKER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 3:31 AM PSTHigh Wind WarningMFRCoos, Curry, Douglas18 hr
Dec 26, 2:27 PM PSTHigh Surf AdvisoryMFRCoos, Curry, Douglas31 hr

Nearby

Wind Advisories in Oregon, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.